# SDR SWAA2022111771185

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD OVER-WING EXTERIOR EMERGENCY LIGHT INOP. / [01] RELAMPED L/H FWD OVER-WING EXTERIOR EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.;[02] VERIFIED STEP 1.
